# SDR N6WA2015010101

- Difficulty date: January 1, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 30,003 hours, 22,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT ROW 15 INOPERATIVE.  DEFERRED CEILING FLOOD LIGHT IAW MEL 33-51-01B CAT C.
